# SDR AALA202201311159

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 19,925 hours, 2,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SEAT 34 H INOPERATIVE. REMOVED AND REPLACED SEAT 34H EMERGENCY LIGHT PER CMM 25-29-95.
